Communications in Mathematical Physics

Analyticity of scattering for the $\phi^4$ theory

John C. Baez and Zheng-Fang Zhou

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 124, Number 1 (1989), 9-21.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104179073

Mathematical Reviews number (MathSciNet)
MR1012856

Zentralblatt MATH identifier
0683.46051

Subjects
Primary: 81E08
Secondary: 35P25: Scattering theory [See also 47A40] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81D25

Citation

Baez, John C.; Zhou, Zheng-Fang. Analyticity of scattering for the $\phi^4$ theory. Comm. Math. Phys. 124 (1989), no. 1, 9--21. http://projecteuclid.org/euclid.cmp/1104179073.


Export citation